MAUDE Adverse Event Report: SUNBEAM PRODUCTS, INC. SUNBEAM; HEATING PAD

SUNBEAM PRODUCTS, INC. SUNBEAM; HEATING PAD
Model Number 938-511
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An attorney's office is filing a letter notice under case reference number (b)(4) alleging that a heating pad was the cause of a burn to its client's body.There was not a report of property damage with this incident.
 
Additional Manufacturer Narrative
There is an instruction that states, "burns can occur regardless of control setting, check skin under pad frequently" and consumer failed to perform that instruction.

Brand Name
SUNBEAM
Common Device Name
HEATING PAD
Manufacturer (Section D)
SUNBEAM PRODUCTS, INC.
2381 executive center dr.
boca raton FL 33431
Manufacturer (Section G)
ZHEIJANG LUMENG HEALTH & TECHNOLOGY CO.,LTD
northwest of qunxian road and
center avenue
paojiang 31200
CH   31200
Manufacturer Contact
michael miles
303 nelson ave.
neosho, MO 64850
4174557441
MDR Report Key16290811
Report Number3010805625-2023-00013
Device Sequence Number17363649
Product Code IRT
UDI-Device Identifier00053891134040
UDI-Public(01)00053891134040(11)220617
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number938-511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale